×

zbMATH — the first resource for mathematics

A combinatorial theorem with an application to latin rectangles. (English) Zbl 0043.01202

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. J. Everett and G. Whaples, Representations of sequences of sets, Amer. J. Math. 71 (1949), 287 – 293. · Zbl 0034.17801 · doi:10.2307/2372244 · doi.org
[2] Marshall Hall, An existence theorem for Latin squares, Bull. Amer. Math. Soc. 51 (1945), 387 – 388. · Zbl 0060.02801
[3] Marshall Hall Jr., Distinct representatives of subsets, Bull. Amer. Math. Soc. 54 (1948), 922 – 926. · Zbl 0032.27101
[4] P. Hall, On representatives of subsets, J. London Math. Soc. vol. 10 (1935) pp. 26-30. · Zbl 0010.34503
[5] Dénes König, Über Graphen und ihre Anwendung auf Determinantentheorie und Mengenlehre, Math. Ann. 77 (1916), no. 4, 453 – 465 (German). · JFM 46.0146.03 · doi:10.1007/BF01456961 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.